Thunderstorm Wind, Henderson
- When
- October 7, 12:45 AM CST to 12:50 AM CST
- Where
- Henderson County, Juno
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.700, -88.533
A few trees were blown down.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Oct 6, 7:50 PM CST, 4 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 850 PM CDT SUN OCT 6 2002 COLD FRONT CURRENTLY MOVING THROUGH WEST TENNESSEE INTO EAST ARKANSAS. RADAR INDICATES SCATTERED THUNDERSTORM ACTIVITY AT THIS TIME WITH A LARGER AREA OF THUNDERSTORMS OFF TO THE WEST IN CENTRAL AND WESTERN ARKANSAS. WILL NOT MAKE ANY CHANGES TO FORECAST AT THIS TIME UNTIL IT APPEARS THAT RAIN COVERAGE IS DECREASING. .MEG...NONE
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-070900- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 422 AM CDT SUN OCT 6 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The Memphis radar (KNQA), 128 km away, was scanning. The volume nearest the first event began at 06:43 UTC.
2 thunderstorm wind. Local standard time, as filed.
A few trees were blown down.
A couple of trees were knocked down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2002Every state in 2002This day in weather historyWarnings in Tennessee, October 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 5319274, 5319275.